Journal article icon

Journal article

Improved measurement of branching fractions for pi pi transitions among Y(nS) states

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.79.011103

Authors


Pedlar, TK More by this author
Cronin-Hennessy, D More by this author
Hietala, J More by this author
Expand authors...
Journal:
PHYSICAL REVIEW D
Volume:
79
Issue:
1
Publication date:
2009-01-05
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
URN:
uuid:c582a613-82ab-4eb8-8f9e-b4868a571fe0
Source identifiers:
48991
Local pid:
pubs:48991

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP